# SDR 2007UALA00871

- Difficulty date: March 21, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 54,477 hours, 30,089 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK FELL OUT OF HOUSING UPON OPENING OF DOOR INTACT.      REPLACED SLIDE.
